Type I degeneration of Kunev surfaces
Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), p. 185-243
@incollection{AST_1989__179-180__185_0,
     author = {Usui, Sampei},
     title = {Type I degeneration of Kunev surfaces},
     booktitle = {Th\'eorie de Hodge - Luminy, Juin 1987},
     editor = {Barlet D. and Esnault H. and Elzein F. and Verdier Jean-Louis and Viehweg E.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {179-180},
     year = {1989},
     pages = {185-243},
     zbl = {0755.14011},
     language = {en},
     url = {http://http://www.numdam.org/item/AST_1989__179-180__185_0}
}
Usui, Sampei. Type I degeneration of Kunev surfaces, dans Théorie de Hodge - Luminy, Juin 1987, Astérisque, no. 179-180 (1989), pp. 185-243. http://www.numdam.org/item/AST_1989__179-180__185_0/

[BPV] Barth, W., Peters, C. & Van De Ven, A., Compact complex surfaces, Springer-Verlag (1984). | Article | Zbl 0718.14023

[Ca.1] Catanese, F., Surfaces with K 2 =p g =1 and their period mapping, Proc. Summer Meeting, Copenhagen 1978, Lect. Notes in Math. No 732, Springer-Verlag (1979) pp.1-29. | Zbl 0423.14019

[Ca.2] Catanese, F., The moduli and the global period mapping of the surfaces with K 2 =p g =1: a counter-example to the global Torelli problem, Comp. Math. 41-3 (1980) 401-414. | Numdam | Zbl 0444.14008

[C1.1] Clemens, C. H., Degenerations of Kahler manifolds, Duke Math. J. 44 (1977) 215-290. | Article | Zbl 0353.14005

[C1.2] Clemens, C. H., A scrapbook of complex curve theory, Plenum Press (1980). | Zbl 0456.14016

[D] Deligne, P., Theorie de Hodge III, Publ. Math. IHES 44 (1974) 5-77. | Article | Numdam | Zbl 0237.14003

[GS] Griffiths, P. & Schmid, W., Recent develpments in Hodge theory: a discussion of techniques and results, Diecrete subgroups of Lie groups, Bombay, 1973, Oxford Univ. Press (1975) pp.31-127. | Zbl 0355.14003

[H.1] Horikawa, E., On deformations of quintic surfaces, Invent. Math. 31 (1975) 43-85. | Article | Zbl 0317.14018

[H.2] Horikawa, E., Surjectivity of period map of K3 surfaces of degree 2, Math. Ann. 228 (1977) 113-146. | Article | Zbl 0333.32020

[Ko.1] Kodaira, K., On compact analytic surfaces II, Ann. of Math. 77 (1963) 563-626. | Article | Zbl 0118.15802

[Ko.2] Kodaira, K., On the structure of compact complex analytic surfaces I, Amer. J. Math. 86 (1964) 751-798. | Article | Zbl 0137.17501

[Ko.3] Kodaira, K., On homotopy K 3 surfaces, essays on topology and related topics, Mémoires dédiés à George de Rham, Springer-Verlag (1970) pp. 58-69. | Zbl 0212.28403

[Ku] Kulikov, V., Degenerations of K3 surfaces and Enriques surfaces, Math. USSR Izvestija 11 (1977) 957-989. | Article | Zbl 0387.14007

[L] Letizia, M., Intersections of a plane curve with a moving line and a generic global Torelli-type theorem for Kunev surfaces, Amer. J. Math. 106-5 (1984) 1135-1146. | Article | Zbl 0618.14016

[Mi] Milnor, J., On simply connected 4-manifolds, Symp. Internac. de Topologia Algebrica, Univ. de Mexico, 1958. | Zbl 0105.17204

[Mo.1] Morrison, D., The CIemens-Schmid exact sequence and applications, Topics in transcendental algebraic geometry, ed. P. Griffiths, Ann. of Math. Studies 106, Princeton Univ. Press (1984) pp.101-120. | Zbl 0576.32034

[Mo.2] Morrison, D., On the moduli of Todorov surfaces, Algebraic Geometry and Commutative Algebra in Honor of Masayoshi Nagata ed. H. Hironaka et al., Kinokuniya C. LTD (1987) pp. 313-355. | Zbl 0689.14014

[Mu] Mumford, D., Semi-stable reduction, Toroidal Embeddings I, Lect. Notes in Math. No 339 (1973) pp. 53-108.

[P] Persson, U., Degeneration of algebraic surfaces, Mem. A.M.S. 189 (1977). | Zbl 0368.14008

[PP] Persson, U. & Pinkham, H., Degenerations of surfaces with trivial canonical bundle, Ann. of Math. 113 (1981) 45-66. | Article | Zbl 0426.14015

[Sa.K] Saito, K., Einfach-elliptische Singularitäten, Invent. Math. 23 (1974) 289-325. | Article | Zbl 0296.14019

[Sa.M] Saito, M.-H., On the infinitesimal Torelli problem of elliptic surfaces, J. Math. Kyoto Univ. 23-3 (1983) 441-460. | Article | Zbl 0532.14019

[Sc] Schmid, W., Variation of Hodge structure: the singularities of the period mappings, Invent. Math. 22 (1973) 211-320. | Article | Zbl 0278.14003

[Se] Seiler, W. K., Quotentenproblerne in der Invariantentheorie, Diplomarbeit 1977, Univ. Karlsruhe.

[Sh] Shah, J., A complete moduli space for K3 surfaces of degree 2, Ann. of Math. 112 (1980) 485-510. | Article | Zbl 0412.14016

[SSU] Saito, M.-H., Shimizu, Y. & Usui, S., Variation of mixed Hodge structure and Torelli problem, Algebraic Geometry, Sendai, 1985, Advanced Study of Pure Math. 10, North-Holland Publ. C. & Kinokuniya C LTD (1987) pp. 649-693. | Article | Zbl 0643.14005

[T.1] Todorov, A. N., Surfaces of general type with p g =1 and (K,K)=1 : I, Ann. scient. Ec. Norm. Sup. 4-13 (1980) 1-21. | Numdam | Zbl 0478.14030

[T.2] Todorov, A. N., A construction of surfaces with p g =1,q=0 and 2(K 2 )8 : Counterexamples of the global Torelli theorem, Invent. Math. 63 (1981) 287-304. | Zbl 0457.14016

[Ue] Ueno, K., Kodaira dimensions for certain fibre spaces, Complex Analysis and Algebraic Geometry, A collection of papers dedicated to K. Kodaira, ed. W. L. Baily & T. Shioda, Iwanami-Shoten (1977) pp. 279-292. | Zbl 0353.14014

[Us.1] Usui, S., Period map of surfaces with p g =c1 2=1 and K ample, Mem. Fac. Sci. Kochi Univ. (Math.) 3 (1981) 37-73. | Zbl 0487.14007

[Us.2] Usui, S., Effect of automorphisms on variation of Hodge structure, J. Math. Kyoto Univ. 21-4 (1981) 645-672. | Article | Zbl 0497.14003

[Us.3] Usui, S., Variation of mixed Hodge structure arising from family of logarithmic deformations, Ann. scient. Éc. Norm. Sup. 4-16 (1983) 91-107. | Article | Numdam | Zbl 0516.14006

Usui, S., Variation of mixed Hodge structure arising from family of logarithmic deformations II: Classifying space, Duke Math. J. 51-4 1984 851-875. | Article | Zbl 0558.14005

[Us.4] Usui, S., Degeneration of Kunev surfaces I; Proc. Japan Acad. 63-A-4 (1987) 110-113. | Article | Zbl 0698.14038

Usui, S., Degeneration of Kunev surfaces II, Proc. Japan Acad. 63-A-4 (1987) 167-169. | Article | Zbl 0698.14039

[Us.5] Usui, S., Examples of semi-stable degenerations of Kunev surfaces, Proc. Algebraic Geometry Seminar, Singapore, 1987, ed. M. Nagata & T. A. Peng, World Scientific (1988) pp. 115-139.